Vagifem and Ototoxicity - from FDA reports
There is no Ototoxicity reported by people who take Vagifem yet. This review analyzes which people have Ototoxicity with Vagifem. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 17, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Ototoxicity when taking Vagifem?
- Check symptoms - is ototoxicity caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsOtotoxicity and drugs with ingredients of estradiol.
Expand the study to include reports from both FDA and eHealthMeOtotoxicity and Vagifem from FDA and eHealthMe reports
Vagifem has active ingredients of estradiol. It is often used in vulvovaginal dryness. (latest outcomes from Vagifem 3,166 users)
Ototoxicity (damage to the ear) has been reported by people with gestational trophoblastic tumor, preventive health care, high blood pressure, medulloblastoma, rhabdomyosarcoma (latest reports from 910 Ototoxicity patients).
Browse all side effects of Vagifema b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with OtotoxicityOtotoxicity
Could your condition cause OtotoxicityOtotoxicity
What would happen?
Questions to the study
User reviews to the study
I've been taking vagifem for a year or more, and over weeekend developed upper abdominal pain, nausea and fever. Saw GI Dr yesterday who ordered a CT scan to rule out gallstones and pancreatitis. I'm not sure yet of my diagnosis, but wondered if vagifem caused gallstones?
I have been using Vagifem for several years and have noticed my hair is getting thinner especially on top of my head near the hairline. I am in my early 60's - does anyone else have this problem It may not be due to the Vagifem - I am just trying to rule certain things out.